# SDR SWAA076329

- Difficulty date: December 15, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N713SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27847
- Aircraft time: 35,163 hours, 20,780 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 273A1101
- Part serial: 1101
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NLG SLOW TO RETRACT, CYCLED GEAR, NLG TOOK 30 SECONDS TO RETRACT.  REMOVED AND REPLACED NLG RETRACT ACTUATOR PER MM.
